Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6385
Title: Sull'estensione delle probabilità subordinate
An extension of conditional probabilities
Authors: Holzer, Silvano
Issue Date: 1984
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Silvano Holzer, "Sull'estensione delle probabilità subordinate", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 16 (1984), pp. 96-108.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
16 (1984)
Abstract: 
Si dimostra un teorema di estensione per le valutazioni coerenti di probabilità subordinata che comprende, come immediato corollario, il noto teorema di estensione di L. Dubins relativo alle probabilità subordinate finitamente additive. Viene così messo in evidenza che la struttura di algebra di Boole richiesta in detto teorema per gli insiemi degli eventi e degli eventi-ipotesi è inessenziale.

An extension theorem for coherent conditional probabilities is given, that is a generalization of Dubins’ extension theorem for finitely additive conditional probabilities. In this way, we show that the algebraic hypothesis in Dubins' theorem are not essential.
URI: http://hdl.handle.net/10077/6385
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.16 (1984)

Files in This Item:
File Description SizeFormat
Holzer2RendMat16.pdf1.13 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

624
checked on Jul 5, 2019

Download(s)

325
checked on Jul 5, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.